Results 1 to 7 of 7
Effexor
  1. #1
    amigo is offline New Member
    Join Date
    Jul 2004
    Location
    USA.
    Posts
    2

    Default Effexor

    What will happen when I discontinue taking this drug? What if I go cold turkey? What are those "uncomfortable" side effects?

  2. #2
    geopal is offline New Member
    Join Date
    Aug 2004
    Location
    .
    Posts
    1

    Default

    Are my early, long and heavy periods related to taking Effexor?

  3. #3
    beam is offline New Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    10

    Default

    quote:Originally posted by amigo

    What will happen when I discontinue taking this drug? What if I go cold turkey? What are those "uncomfortable" side effects?
    At least check with your Pharmacist before stopping Effexor. It's not wise to go cold turkey with any psychotrope. [^]

    ~beam~

  4. #4
    beam is offline New Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    10

    Default

    quote:Originally posted by geopal

    Are my early, long and heavy periods related to taking Effexor?
    PLEASE check with your doctor.
    It may or MAY NOT be a factor. My hunch is that you might have some other condition unrelated to the
    drug. Your health First!

    ~beam~

  5. #5
    Join Date
    May 2007
    Posts
    3

    Default

    I've decided to go cold turkey on effexor xr. I've been taking a 300mg dose since about mid January. The longest I've been off it was when I forgot to take it with my on a weekend away, which was about 96 hours. I felt pretty shaky and ordinary and almost got kicked off the flight back because they didn't I'd be alright to fly.

    I'm pretty depressed and Efexor doesn't seem to be doing too much. I got blind the other night and was ready to write myself off. I've previously taken a bottle of temaze which didn't really do anything besides make me feel sick and sleep for extended period of time.

    My prescription ran out Saturday night, so I've been off it almost two days. I'm getting the shocks a little and feel like I'm on a boat when I walk. Good times yo, good times. I'll see if I can make the week.

  6. #6
    drugbuster is offline Banned
    Join Date
    Apr 2007
    Posts
    50

    Default

    Benadryl nighttime will help you sleep.

    Dramamine or Gravol will help with the dizziness.

    Eat fish or take Omega 3.

    Exercise as musch as you can.

    Drink plenty of clean water.

    The "brain zaps" are relatively harmless.

    You will feel like ******************** for about 3 weeks. After that it gets a whole lot better.

    If you have any gory or bloody nightmares... GO BACK ON THE DRUG !!!!
    Bad dreams like that often turn into "reality nightmares".



    Tim

    prozackills2002@yahoo.ca

  7. #7
    renviss is offline New Member
    Join Date
    Apr 2007
    Posts
    10

    Default

    Most of the psych meds require titration when first taking them, and so they would require tapering off, instead of stopping cold turkey.

    Go back to your doctor and try to find a medication to take instead of Effexor. A good doctor will taper you off one, while ramping you up on the new one.

    Stopping cold turkey with a medication like Effexor, is not a good idea.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22